Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the integral representation of positive linear functionals


Author: A. E. Nussbaum
Journal: Trans. Amer. Math. Soc. 128 (1967), 460-473
MSC: Primary 46.60
MathSciNet review: 0215108
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Intégration des mesures, Hermann, Paris, 1956.
  • [2] -, Intégration, Hermann, Paris, 1952.
  • [3] T. Carleman, Les fonctions quasi-analytiques, Gauthier-Villars, Paris, 1926.
  • [4] J. Dixmier, Sur certains espaces considérés par M. H. Stone, Summa Brasil. Math. 2 (1951), 151–182 (French). MR 0048787
  • [5] J. M. G. Fell and J. L. Kelley, An algebra of unbounded operators, Proc. Nat. Acad. Sci. U. S. A. 38 (1952), 592–598. MR 0051439
  • [6] R. Godement, Sur la théorie des représentations unitaires, Ann. of Math. (2) 53 (1951), 68–124 (French). MR 0038571
  • [7] I. M. Gel′fand and N. Ya. Vilenkin, Generalized functions. Vol. 4, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1964 [1977]. Applications of harmonic analysis; Translated from the Russian by Amiel Feinstein. MR 0435834
  • [8] Lynn H. Loomis, An introduction to abstract harmonic analysis, D. Van Nostrand Company, Inc., Toronto-New York-London, 1953. MR 0054173
  • [9] M. A. Naĭmark, Normed rings, Reprinting of the revised English edition, Wolters-Noordhoff Publishing, Groningen, 1970. Translated from the first Russian edition by Leo F. Boron. MR 0355601
  • [10] A. E. Nussbaum, Integral representation of semi-groups of unbounded self-adjoint operators, Ann. of Math. (2) 69 (1959), 133–141. MR 0101495
  • [11] A. E. Nussbaum, Quasi-analytic vectors, Ark. Mat. 6 (1965), 179–191 (1965). MR 0194899
  • [12] Charles E. Rickart, General theory of Banach algebras, The University Series in Higher Mathematics, D. van Nostrand Co., Inc., Princeton, N.J.-Toronto-London-New York, 1960. MR 0115101
  • [13] R. B. Zarhina, On the two-dimensional problem of moments, Dokl. Akad. Nauk SSSR 124 (1959), 743–746 (Russian). MR 0103391

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.60

Retrieve articles in all journals with MSC: 46.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0215108-9
Article copyright: © Copyright 1967 American Mathematical Society